# SDR AALA20170109019

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 48,009 hours, 19,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE R2 DOOR IS MISSING LENS.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-14. OPERATIONAL CHECKED GOOD.
